Ghosh, Mrinal K and Rao, Mallikarjuna KS (2003) A probabilistic approach to second order variational inequalities with bilateral constraints. In: Proceedings Mathematical Sciences, 113 (4). pp. 431-442.
We study a class of second order variational inequalities with bilateral constraints. Under certain conditions we show the existence of a unique viscosity solution of these variational inequalities and give a stochastic representation to this solution. As an application, we study a stochastic game with stopping times and show the existence of a saddle point equilibrium.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Indian Academy of Sciences.|
|Keywords:||Variational inequalities;Viscosity solution;Stochastic game;Stopping time;Value;Saddle point equilibrium|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||29 Mar 2007|
|Last Modified:||19 Sep 2010 04:35|
Actions (login required)